MathSciNet Relay Station
MathSciNet bibliographic data
MR1125221 (92j:35072) 35J65 (35J20)
Wang, Xu Jia Neumann problems of semilinear elliptic equations involving critical Sobolev exponents. J. Differential Equations 93 (1991), no. 2, 283–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement